Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

153 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Doctors waiting to answer your question

Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Jaw ache side effect leukaemia

Premium Questions

doctor1 MD

Almost 57, female, just diagnosed with Graves Disease. I have had a toothache/jawache on left side for over 24 hours. Dentist can't find anything wrong. On 50 mg metoprolol for about 10 days. Can this drug ...

doctor1 MD

I have a son with chronic leukaemia we were able to get him an out of the country treatment. We ... were effective or not. Thanks XXXXXXX ...

doctor1 MD

of breath the chest is not a pain as such just a odd sensation. Other times i experience a jaw ache ... with Numb hand or hands encompassing the ring and pinky finger and side of hand. My question is being 25 ...

doctor1 MD

My jaw hurts. It is the gum area where teeth have been pulled years ago.

doctor1 MD

My two year old grandaughter had fever for days. When it was over I found an area of swelling about 1.5 x square with a lump abut size of large pea in the vase of her skull, rt. side above beck.. Im ...

Public Forum Discussions

doctor1 MD

My jaw aches on both sides on bottom of my mouth. It s a dull achy pain. Doesn t hurt when I eat, only when sitting quietly it occurs, mostly at night. It s been occurring over the last week. I ve also ...

doctor1 MD

I have been having toothaches, jaw aches, and headaches on the left side for about 3weeks now. Seem ... side of my jaw late in December. I also still have my wisdom teeth. I am 41 year old male. I have been ...

doctor1 MD

eating well and forgoing my usual coffee break. The right side of my jaw aches, and feels stiff- like I m not getting the proper mobility on that side. I haven t noticed any swelling or pain otherwise, and I haven ...

doctor1 MD

My ear and jaw ache on the right hand side and feels like theres something inside my ear every now and then. ...

doctor1 MD

Since i have had braces my upper jaw aches a lot on both sides whenever i open my mouth. It used ... that noise on one side, now it is both. Any advise ? ...

doctor1 MD

I am currently suffering with sinusitis which has given me jaw ache on the right hand side of my face and I feel a slight deafness in my right ear. I take Diovan 40mg and 75mg asprin daily to manage ...

doctor1 MD

Hi my name is lene , i just had a rootconal done a fuw days ago.well now i have a bad headache ,swelling in the right side or my face., i had a fraver of 100.6 my teeth are very sore the one Thoth ...

doctor1 MD

both ears. had a stroke on r side of body. had major neck surgery. they decompressed cause of stenosis ...

doctor1 MD

I Have CLL and am a W&W patient for 8 years. I have developed a terrible itch on the sides adn tops of my feet especially at night in bed. I have tried creams, lotions, anti-fungal over the counter ...

doctor1 MD

Jaw aches when doing certain activities, including walking. Just had a catherization done and no significant heart blockages. Everthing looked good. Am on several blood pressure medicines and a cholesterol ...

Mobile Questions and Answers

doctor1 MD

you have problem in teeth , mandibular joint or ears

doctor1 MD

Hi dear, Thanks for ur query. It is either a nerve pain called Trigeminal Neuralgia or Inflammation of Temporo-mandibular joint. You need to take Carbamezapine along with anti-inflammatory pain-killers. Consult a doctor who will prescribe the drugs in appropriate doses. Dr. Rakesh Karanwal